A note on functional equations of the p-adic polylogarithms
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 3, pp. 343-370.
@article{BSMF_1991__119_3_343_0,
     author = {Wojtkowiak, Zdzis{\l}aw},
     title = {A note on functional equations of the $p$-adic polylogarithms},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {343--370},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {3},
     year = {1991},
     doi = {10.24033/bsmf.2171},
     mrnumber = {93e:11147},
     zbl = {0748.12006},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2171/}
}
TY  - JOUR
AU  - Wojtkowiak, Zdzisław
TI  - A note on functional equations of the $p$-adic polylogarithms
JO  - Bulletin de la Société Mathématique de France
PY  - 1991
SP  - 343
EP  - 370
VL  - 119
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2171/
DO  - 10.24033/bsmf.2171
LA  - en
ID  - BSMF_1991__119_3_343_0
ER  - 
%0 Journal Article
%A Wojtkowiak, Zdzisław
%T A note on functional equations of the $p$-adic polylogarithms
%J Bulletin de la Société Mathématique de France
%D 1991
%P 343-370
%V 119
%N 3
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2171/
%R 10.24033/bsmf.2171
%G en
%F BSMF_1991__119_3_343_0
Wojtkowiak, Zdzisław. A note on functional equations of the $p$-adic polylogarithms. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 3, pp. 343-370. doi : 10.24033/bsmf.2171. http://www.numdam.org/articles/10.24033/bsmf.2171/

[A] Abel (N.H.). - Note sur la fonction Ѱ(x) = x + x²/2² + x³/3² + ..., Oeuvres, Bd. II, pp. 189-193.

[An] Andre (Y.). - Quatre descriptions des groupes de Galois différentiels, Proceedings of the Séminaire d'algèbre de Paris, Lecture Notes in Math. 1296, Springer-Verlag. | MR | Zbl

[C] Coleman (R.F.). - Dilogarithms, Regulators and p-adic L-functions, Invent. Math., t. 69, 1982, p. 171-208. | MR | Zbl

[Ca] Cartier (P.). - Jacobiennes généralisées, monodromie unipotente et intégrales itérées, Séminaire Bourbaki, 1987-1988, 687, Astérisque, pp. 161-162, 1988. | Numdam | Zbl

[Ch] Chen (K.T.). - Algebra of iterated path integrals and fundamental groups, Trans. Amer. Math. Soc., t. 156, 1971, p. 359-379. | MR | Zbl

[D1] Deligne (P.). - Le groupe fondamental de la droite projective moins trois points, in Galois Groups over Q, Springer-Verlag New York, 1989. | MR | Zbl

[D2] Deligne (P.). - Interprétation motivique de la conjecture de Zagier reliant polylogarithmes et régulateurs.

[L1] Lewin (L.). - Polylogarithms and Associated Functions. - North Holland, New York-Oxford, 1981. | MR | Zbl

[L2] Lewin (L.). - The order-independence of the polylogarithmic ladder structure, implications for a new category of functional equations, Aequationes Math., t. 30, 1986, p. 1-20. | MR | Zbl

[MKS] Magnus (W.), Karrass (A.) and Solitar (D.). - Combinatorial Group Theory, Pure and Applied Mathematics, volume XIII, Interscience Publishers, 1966, John Wiley and Sons, Inc..

[R] Rogers (L.J.). - On function sum theorems connected with the series ∞∑n=1 xn/n², Proc. London Math. Soc.(2), t. 4, 1907, p. 169-189. | JFM

[S] Sandham (H.F.). - A Logarithmic Transcendent, J. London Math. Soc., t. 24, 1949, p. 83-91. | MR | Zbl

[W1] Wojtkowiak (Z.). - A note on the functional equation of the dilogarithm, preprint 1, CRM (Bellaterra), 1984.

[W2] Wojtkowiak (Z.). - A note on functional equation of polylogarithms, preprint 22, MPI, 1990.

[W3] Wojtkowiak (Z.). - The basic structure of polylogarithmic functional equations, preprint 88, MPI, 1990.

[W4] Wojtkowiak (Z.). - A construction of analogs of the Bloch-Wigner function, Math. Scand., t. 65, 1989, p. 140-142. | MR | Zbl

[Z1] Zagier (D.). - Polylogarithms, Dedekind zeta function and the algebraic K-theory of fields, preprint 44, MPI, 1990.

[Z2] Zagier (D.). - The remarkable dilogarithm, J. Math. Phys. Sci., t. 22, 1988, p. 131-145. | MR | Zbl

[Z3] Zagier (D.). - The Bloch-Wigner-Ramakrishnan polylogarithm function, Math. Ann., t. 28, 1990, p. 613-624. | MR | Zbl

Cited by Sources: